Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Notes on $ \pi$-quasi-normal subgroups in finite groups


Author: Yong Cai Ren
Journal: Proc. Amer. Math. Soc. 117 (1993), 631-636
MSC: Primary 20D40
DOI: https://doi.org/10.1090/S0002-9939-1993-1113651-2
MathSciNet review: 1113651
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite group and let $ \pi $ be a set of primes. A subgroup $ H$ of $ G$ is called $ \pi $-quasi-normal in $ G$ if $ H$ permutes with every Sylow $ p$-subgroup of $ G$ for every $ p$ in $ \pi $. In this paper, we investigate how $ \pi $-quasi-normality conditions on some subgroups of $ G$ affect the structure of $ G$.


References [Enhancements On Off] (What's this?)

  • [1] O. H. Kegel, Sylowgruppen und subnormalteiler endlicher Gruppen, Math. Z. 78 (1962), 205-221. MR 0147527 (26:5042)
  • [2] K. Corradi, P. Z. Hermann, and L. Hethelyi, Separability properties of finite groups hereditary for certain products, Arch. Math. 44 (1985), 210-215. MR 784087 (86d:20025)
  • [3] B. Huppert, Endliche Gruppen. I, Berlin, Heidelberg, and New York, 1967. MR 0224703 (37:302)
  • [4] D. Gorenstein, Finite groups, New York, 1967. MR 0231903 (38:229)
  • [5] P. Z. Hermann, On $ \pi $-quasinormal subgroups in finite groups, Arch. Math. 53 (1989), 228-234. MR 1006711 (90i:20028)
  • [6] S. Srinivasan, Two sufficient conditions for supersolvability of finite groups, Israel J. Math. 25 (1980), 210-214. MR 576471 (81f:20044)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D40

Retrieve articles in all journals with MSC: 20D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1113651-2
Keywords: $ \pi $-quasi-normal, $ \pi $-solvable, formations, supersolvable, $ p$-nilpotent
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society